# SDR HNAA0800105

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 48,422 hours, 53,689 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82970009209
- Condition: Cracked
- Location: Nr 1 Nacelle
- Part time: 48,422 hours, 53,689 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EN ROUTE HYDRAULIC QUANTITY DROPPED, QTY REMAINED AT .7 QT.  UPON LANDING FOUND LEAK FROM NUMBER ONE NACELLE.  CREW DID NOT DECLARE AN EMERGENCY, TRUCKS DID RESPOND.  INSTALLED TEMP FLEX LINE FROM NUMBER ONE MLG DOOR SEQUENCE SOLENOID, PORT C2, TO UNION.  GROUND RAN, OPS AND LEAK CHECKS GOOD.
